# SDR FDEA201001060036

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 680 TO BS 620, BL 0.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED NEW SECTION SEAT TRACK IAW SRM 53-10-5 REV 102 TREATED AND PRIMED SEAT TRACK & AREA IAW SRM 51-10-2.  INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2.
